# SDR C8GA20010012

- Difficulty date: June 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 52,634 hours, 26,870 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021136
- Part serial: R00182
- Condition: Faulty
- Location: Mlg
- Part time: 278 hours, 182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 719 FROM MCO TO MEM.  AFTER GEAR RETRACTION, THE LEFT MAIN GEAR DOOR UNSAFE LIGHT REMAIN ON.  RECYCLED THE GEAR CYCLE PER AOM PROCEDURES WITH NO HELP.  AIR TURNBACK TO MCO AND LANDED WITHOUT INCIDENT.  FOUND GEAR ACCESSORY UNIT FAILED.  REPLACED LANDING GEAR ACCESSORY UNIT AND OPS CHECKED SYSTEM IAW MM 32-61-0.  AIRCRAFT RETURN TO SERVICE.
